Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Red bump near rib cage, on buttocks, upset stomach, loose stools. Causes for bumps?

I just got out of the shower and I noticed a red bump on my side near my rib cage, that I am unsure if it could be a pimple . But, then I noticed that on both my butt cheeks I had red bumps as well. They are not painful. I have been having lose bowels which I think is because I am having an upset stomach . What could be the cause of these red bumps?
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to health care magic,

As per your description,It could be cystic acne or cyst,hematoma or furuncle etc.

It has nothing to do with stomach upset or loose motions.

You must take antibiotics ( cephalosporins preferred) with antihistamibes and antiinflammatory to get rid off that.

You wash them with savlon and water.

Only 3 days course of antibiotics Would be sufficient.

Consult dermatologist for further advise.


Answered: Fri, 24 Apr 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor